zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A method of duality for a mixed vector equilibrium problem. (English) Zbl 1189.90189
The authors develop the conjugate duality theory for mixed vector equilibrium problems in a Hausdorff vector space setting. These problems involve two vector functions. Being based on the previous results from scalar equilibrium problems, vector optimization, and vector variational inequalities, the authors define conjugate dual problems and present a sufficient condition which provides an analogue of the duality relationship between solutions.

90C46Optimality conditions, duality
90C29Multi-objective programming; goal programming
90C33Complementarity and equilibrium problems; variational inequalities (finite dimensions)
Full Text: DOI
[1] Belenkii, V.Z., Volkonskii, V.A. (eds.) Iterative methods in game theory and programming. Nauka, Moscow (1974) (in Russian)
[2] Konno I.V., Schaible S.: Duality for equilibrium problems under generalized monotonicity. J. Optim. Theory Appl. 104, 395--408 (2000) · Zbl 1016.90066 · doi:10.1023/A:1004665830923
[3] Ansari Q.H., Siddiqi A.H.: Existence and duality of generalized vector equilibrium problems. J. Math. Anal. Appl. 256, 115--126 (2001) · Zbl 1018.90041 · doi:10.1006/jmaa.2000.7397
[4] Konnov I.V., Yao J.C.: Existence of solutions for generalized vector equilibrium problems. J. Math. Anal. Appl. 233, 328--335 (1999) · Zbl 0933.49004 · doi:10.1006/jmaa.1999.6312
[5] Bianchi M., Hadjisavvas N., Schaible S.: Vector equilibrium problems with generalized monotone bifunctions. J. Optim. Theory Appl. 92, 527--542 (1997) · Zbl 0878.49007 · doi:10.1023/A:1022603406244
[6] Bianchi M., Schaible S.: Generalized monotone bifunctions and equilibrium problems. J. Optim. Theory Appl. 90, 31--43 (1996) · Zbl 0903.49006 · doi:10.1007/BF02192244
[7] Bianchi M., Pini R.: A note on equilibrium problems with properly quasimonotone functions. J. Global Optim. 20, 67--76 (2001) · Zbl 0985.90090 · doi:10.1023/A:1011234525151
[8] Oettli W.: A remark on vector-valued equilibria and generalized monotonicity. Acta Math. Vietnam. 22, 215--221 (1997) · Zbl 0914.90235
[9] Chadli O., Chbani Z., Riahi H.: Equilibrium problems with generalized monotone bifunctions and applications to variational inequalities. J. Optim. Theory Appl. 105, 299--323 (2000) · Zbl 0966.91049 · doi:10.1023/A:1004657817758
[10] Martinez-Legaz J.E., Sosa W.: Duality for equilibrium problems. J. Global Optim. 35, 311--319 (2006) · Zbl 1106.90074 · doi:10.1007/s10898-005-3840-6
[11] Jacinto F.M.O., Scheimberg S.: Duality for generalized equilibrium problem. Optimization 57, 795--805 (2008) · Zbl 1152.90648 · doi:10.1080/02331930701761458
[12] Bigi G., Castellani M., Kassay G.: A dual view of equilibrium problems. J. Math. Anal. Appl. 342, 17--26 (2008) · Zbl 1155.90021
[13] Sach P.H., Kim D.S., Tuan L.A., Lee G.M.: Duality results for generalized vector variational inequalities with set-valued maps. J. Optim. Theory Appl. 136, 105--123 (2008) · Zbl 1194.90108 · doi:10.1007/s10957-007-9342-6
[14] Rockafelar R.T.: Dualization of subgradient condition for optimality. Nonlinear Anal. Theory Meth. Appl. 20, 627--646 (1993) · Zbl 0786.49012 · doi:10.1016/0362-546X(93)90024-M
[15] Kum S., Kim G.S., Lee G.M.: Duality for {$\epsilon$}-variational inequality. J. Optim. Theory Appl. 139, 649--655 (2008) · Zbl 1163.58302 · doi:10.1007/s10957-008-9403-5
[16] Song W.: A generalization of Fenchel duality in set-valued vecto optimization. Math. Meth. Oper. Res. 48, 259--272 (1998) · Zbl 0927.90096 · doi:10.1007/s001860050027
[17] Sosa W., Raupp F.: On minimization over weakly efficient sets. Optimization 56, 207--219 (2007) · Zbl 1196.90111 · doi:10.1080/02331930600808533
[18] Tanino T.: Conjugate duality in vector optimization. J. Math. Anal. Appl. 167, 84--97 (1992) · Zbl 0765.90082 · doi:10.1016/0022-247X(92)90237-8
[19] Tanino T.: On supremum of a set in a multi-dimensional space. J. Math. Anal. Appl. 130, 386--397 (1988) · Zbl 0641.90076 · doi:10.1016/0022-247X(88)90314-9
[20] Li S.J., Yao S.F., Chen C.R.: Saddle points and gap functions for vector equilibrium problems via conjugate duality in vector optimization. J. Math. Anal. Appl. 343, 853--865 (2008) · Zbl 1160.90002 · doi:10.1016/j.jmaa.2008.02.009